# SDR MASA200500962

- Difficulty date: November 26, 2005
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 6,175 hours, 3,877 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Interphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORE & AFT CABIN EMERGENCY CALL ANNUNCIATOR AURAL MESSAGE/TONE.  MAINTENANCE RESET THE INTERPHONE CONTROL UNIT AND THE SYSTEM OPS CHECKED GOOD.
